Calcium channel antagonists (CCAs) are widely used for different cardiovascular disorders. At therapeutic doses, CCAs have a favourable side effect profile. However, in overdose, CCAs can cause serious complications, such as severe hypotension and bradycardia. Patients in whom a moderate to severe intoxication is anticipated should be observed in a monitored setting for at least 12 hours if an immediate-release formulation is ingested, and at least 24 hours when a sustainedrelease formulation (or amlodipine) is involved, even if the patient is asymptomatic. Initial treatment is aimed at gastrointestinal decontamination and general supportive care, i.e., fluid resuscitation and correction of metabolic acidosis and electrolyte disturbances. In moderate to severe CCA poisoning, a combined medical strategy might be indispensable, such as administration of vasopressors, intravenous calcium and hyperinsulinaemia/euglycaemia therapy. Especially hyperinsulinaemia/euglycaemia therapy is an important first-line treatment in CCA-overdosed patients in whom a large ingestion is suspected. High-dose insulin, in combination with glucose, seems to be most effective when used early in the intoxication phase, even when the patient shows hardly any haemodynamic instability. Intravenous lipid emulsion therapy should only be considered in patients with life-threatening cardiovascular toxicity, such as refractory shock, which is unresponsive to conventional therapies. When supportive and specific pharmacological measures fail to adequately reverse refractory conditions in CCA overdose, the use of extracorporeal life support should be considered. The efficacy of these pharmacological and non-pharmacological interventions generally advocated in CCA poisoning needs further in-depth mechanistic foundation, in order to improve individualised treatment of CCA-overdosed patients.